Pregnant -pg119246332985

2 Replies
annamaria - October 15

I stopped taking BC on thursday Oct.12th and that was on my ovulation day and I wanted toknow if I could get pregnant because now I am bleeding and my period is not supposed to start until Oct. 28th. Please help me!!!!!

 

BrendaW - October 16

Your probably bleeding due to have stopped the pill mid- cycle. I would treat this as a period and time your ovulation from here. (Approx. 14 days from 1st day of your period, though every women differs) You do not ovulate on the pill. Women often experience some wacky cycles for a while after quiting the pill due to hormones evening out.

 

annamaria - October 16

thanks BrendaW

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?